Alert archive / Pennsylvania / Areal Flood Advisories in 2012
Areal Flood Advisory 177, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Sep 3, 2012, 8:05 AM EDT for Camden County, Gloucester County, New Jersey; 4 counties in Pennsylvania. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 3, 2012, 8:05 AM EDT (12:05 UTC)
- Expired
- Sep 3, 2012, 11:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Camden County, NJ, Gloucester County, NJ, Chester County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 84 km from the middle of the area, began a volume at 12:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 0.1 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 383 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 718 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
962
WGUS81 KPHI 031205
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
805 AM EDT MON SEP 3 2012
NJC007-015-PAC029-045-091-101-031500-
/O.NEW.KPHI.FA.Y.0177.120903T1205Z-120903T1500Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN NJ-MONTGOMERY PA-PHILADELPHIA PA-DELAWARE PA-GLOUCESTER NJ-
CHESTER PA-
805 AM EDT MON SEP 3 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN
* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
WESTERN CAMDEN COUNTY IN SOUTHERN NEW JERSEY...
SOUTH CENTRAL MONTGOMERY COUNTY IN SOUTHEAST PENNSYLVANIA...
PHILADELPHIA COUNTY IN SOUTHEAST PENNSYLVANIA...
DELAWARE COUNTY IN SOUTHEAST PENNSYLVANIA...
GLOUCESTER COUNTY IN SOUTHERN NEW JERSEY...
CHESTER COUNTY IN SOUTHEAST PENNSYLVANIA...
* UNTIL 1100 AM EDT
* AT 806 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE HEAVY RAINFALL SLOWLY DRIFTING NORTHWARD ACROSS THE AREA.
THE SHOWERS ARE PRODUCING LOCALIZED RAINFALL AMOUNTS OF ONE TO TWO
INCHES. THE HEAVY RAIN WILL CAUSE FLOODING ON AREA ROADWAYS, AS
WELL AS FLOODING IN AREAS OF POOR DRAINAGE AND ALONG SMALL STREAMS
AND CREEKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4020 7562 4006 7513 3998 7501 3995 7502
3987 7493 3959 7508 3967 7520 3969 7531
3973 7538 3978 7540 3978 7543 3979 7541
3981 7542 3984 7552 3982 7568 3972 7578
3974 7603
$$
ROBERTSONWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Sep 3, 7:56 AM EDT, 9 minutes earlier.
Area forecast discussion, Sep 3, 7:56 AM EDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 756 AM EDT MON SEP 3 2012 .SYNOPSIS... A WARM FRONT EXTENDED EASTWARD FROM LOW PRESSURE LOCATED IN THE LOWER OHIO RIVER VALLEY TO THE MIDDLE ATLANTIC REGION EARLY THIS MORNING. THE LOW IS FORECAST TO DRIFT TO THE NORTHEAST THROUGH WEDNESDAY AND IT SHOULD PULL THE FRONT SLOWLY TO THE NORTH. AS THE LOW REACHES THE VICINITY OF MAINE AND CANADA'S MARITIME PROVINCES ON WEDNESDAY NIGHT IT IS EXPECTED TO PULL A TRAILING FRONTAL BOUNDARY THROUGH OUR REGION. A COLD FRONT FROM THE NORTHWEST IS FORECAST TO ARRIVE EARLY ON FRIDAY FOLLOWED BY A WEAK AREA OF HIGH PRESSURE. ANOTHER COLD FRONT MAY APPROACH FROM THE WEST ON SUNDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A QUICK UPDATE HAS BEEN ISSUED TO RAISE POPS ACROSS MAINLY THE LOWER DELAWARE VALLEY FOR A TIME THIS MORNING BASED ON RADAR TRENDS. THERE HAS BEEN LIMITED LIGHTNING WITH THIS ACTIVITY SO FAR, HOWEVER HIGHER PW VALUES FEEDING INTO IT IS HELPING TO PRODUCE EFFICIENT RAINFALL RATES AND LOCALIZED FLOODING. THE HOURLY GRIDS WERE TWEAKED AS WELL BASED ON THE 11Z OBSERVATIONS. OTHERWISE, HIGH PRES IS BUILDING IN SMWHT FROM THE NE WHICH IS CREATING LIGHT ELY WINDS OVER THE AREA. THE IR STLT LOOP SHOWS HI CLDS CLRG SWD A BIT TO REVEAL A DEVELOPING LOW CLOUD DECK. BOTH THE NAM AND GFS INDC PRECIP FOR THE AREA TODAY WITH THE GREATER CONCENTRATION OVER DELMARVA...SRN NJ AND SE PA...AND GENLY TRENDING SW TO NE. THIS IS GENERALLY REFLECTED IN THE POP GRIDS FOR TODAY. PRECIP SHOULD BE MOSTLY CNVTV IN NATURE WITH SHOWERS AND A FEW TSTMS. A WEAK UPPER TROF OVER THE AREA TDA SEEMS TO BE ASSOCD WITH SMWHT ENHANCED UVV. MAX TEMPS ARE A BLEND OF MAV/MET GUIDANCE. CLOUDY SKIES WILL LIMIT HEATING RESULTING IN A LOWER THAN NORMAL DIURNAL RANGE. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/... THE PATTERN WILL CONTINUE FOR TONIGHT WITH YET MORE MOISTURE ASSOCD WITH THE UPPER TROF SPREADING NEWD ACROSS THE AREA. HAVE FCST SLGTLY HIGHER POPS FOR NJ/PA VS DELMARVA FOR TONIGHT...BUT CONFIDENCE IS NOT TOO HIGH FOR THAT DISTINCTION. WITH PLENTY OF MOISTURE AVAILABLE...ANY SHOWERS/T-STMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAIN AND POSSIBLY LOCALIZED FLOODING. ALSO...WITH CLOUDY SKIES AND SELY WINDS DURG THE NIGHT MIN TEMPS EARLY TUE MORN SHOULD BE SIMILAR TO THIS MORN. && .LONG TERM /TUESDAY THROUGH SUNDAY/... TUESDAY, TUESDAY NIGHT AND WEDNESDAY REMAIN A PERIOD OF CONCERN FOR OUR REGION WITH THE THREAT OF EXCESSIVE RAINFALL. AT THIS TIME, WE HAVE LOW CONFIDENCE IN FORECASTING THE EXTENT, TIMING AND LOCATION OF THE HEAVIEST RAINFALL. HOWEVER, IT SEEMS FAIRLY LIKELY THAT SOMEWHERE IN OUR AREA OF RESPONSIBILITY THERE WILL BE FLOODING. FOR NOW, WE WILL CONTINUE TO HIGHLIGHT THE THREAT IN OUR HAZARDOUS WEATHER OUTLOOK. A FLOOD WATCH MAY EVENTUALLY BE ISSUED. THERE WILL BE DEEP AND ABUNDANT MOISTURE OVER OUR REGION FOR TUESDAY AND WEDNESDAY. PRECIPITABLE WATER VALUES SHOULD BE NEAR OR IN EXCESS OF TWO INCHES FOR MUCH OF THE TIME. WEAK SURFACE LOW PRESSURE, ASSOCIATED WITH THE REMNANTS OF TROPICAL SYSTEM ISAAC SHOULD MOVE FROM THE OHIO RIVER VALLEY ON TUESDAY TO NEW ENGLAND ON WEDNESDAY. MEANWHILE, IMPULSES IN THE MID LEVEL FLOW SHOULD HELP TRIGGER THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS. WITH ABUNDANT MOISTURE, THEY WILL LIKELY PRODUCE HEAVY RAIN IN SPOTS. ON TUESDAY, THERE IS FORECAST TO BE VERY LITTLE ATMOSPHERIC FLOW OVER OUR REGION, SO ANY SHOWERS AND THUNDERSTORMS WILL BE VERY SLOW MOVING. THE ATMOSPHERIC FLOW MAY INCREASE A BIT DURING TUESDAY NIGHT AND WEDNESDAY. WE ARE ANTICIPATING THAT PARTS OF OUR REGION WILL RECEIVE FROM TWO TO FOUR INCHES OF RAIN FROM TUESDAY INTO WEDNESDAY WITH LOCALLY HIGHER AMOUNTS. THE SURFACE LOW IS EXPECTED TO REACH THE COAST OF MAINE AND CANADA'S MARITIME PROVINCES ON WEDNESDAY NIGHT. IT SHOULD PULL A TRAILING FRONTAL BOUNDARY THROUGH OUR REGION AT THAT TIME. AS THE MID LEVEL FLOW INCREASES, IT WILL LIKELY HELP TO PUSH THE BOUNDARY OFF THE COAST ALONG WITH THE DEEP MOISTURE, REDUCING THE THREAT OF FLOOD IN OUR REGION. WE WILL KEEP A LOW CHANCE OR SLIGHT CHANCE OF PRECIPITATION IN THE FORECAST FOR THURSDAY AS A COLD FRONT APPROACHES FROM THE NORTHWEST. THE BOUNDARY SHOULD PASS THOUGH OUR REGION FROM LATE THURSDAY NIGHT INTO EARLY FRIDAY WITH A DECREASE IN HUMIDITY FOLLOWING FOR FRIDAY INTO SATURDAY. WITH ANOTHER COLD FRONT APPROACHING FROM THE WEST OVER THE WEEKEND, WE HAVE INCLUDED A SLIGHT OR LOW CHANCE OF SHOWERS, MAINLY FOR SUNDAY. TEMPERATURES ARE EXPECTED TO REMAIN NEAR OR SLIGHTLY ABOVE NORMAL DURING THE PERIOD FROM TUESDAY THROUGH SUNDAY. && .AVIATION /12Z MONDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. EXTENSIVE MOISTURE AND CLOUDINESS WILL CONT TO INTERFERE WITH FLYING CONDS FOR THE NEXT DAY OR TWO. VSBYS SHOULD REMAIN MOSTLY IN THE VFR OR MVFR RANGES...HWVR CIGS MAY DROP INTO IFR RANGE AT TIMES THIS MORN. WITH PERSISTENT E TO ESE WINDS AND MID/HI CLDS LIMITING INSOLATION ON THE LOW CLDS...CONDS WILL BE SMWHT SLOW TO IMPROVE THIS MORNING BUT WILL LIKELY BECOME VFR DURING MUCH OF THE AFTN. THERE WILL BE SCT SHRA/TSRA DEVELOPING DURG THE DAY WHICH WILL BE ASSOCD WITH HEAVY RAIN AND LOCALLY POOR CONDS. OUTLOOK... TUESDAY THROUGH WEDNESDAY...SHOWERS LIKELY WITH A CHANCE OF THUNDERSTORMS. THERE IS THE POTENTIAL FOR PERIODS OF MODERATE TO HEAVY RAIN ACCOMPANIED BY MVFR OR IFR CONDITIONS. MVFR OR IFR CONDITIONS ARE ALSO POSSIBLE IN LATE NIGHT AND EARLY MORNING FOG, HAZE AND LOW CLOUDS. WEDNESDAY NIGHT AND THURSDAY...MAINLY VFR WITH A LOW CHANCE OF SHOWERS AND THUNDERSTORMS. MVFR OR IFR CONDITIONS ARE ALSO POSSIBLE IN LATE NIGHT AND EARLY MORNING FOG, HAZE AND LOW CLOUDS. THURSDAY NIGHT AND FRIDAY...MAINLY VFR. && .MARINE... WINDS HAVE BEGUN TO INCREASE FROM THE ESE AND ARE EXPECTED TO INCREASE A BIT MORE DURG TODAY. THESE WINDS ARE ASSOCD WITH WEAK HIGH PRES BUILDING IN FROM THE NE TODAY. SEAS NOW 2-3 FEET OVER THE COASTAL WATERS ARE ALSO FCST TO INCR TO 3 TO 4 FT TODAY. WINDS SHOULD BECOME SLY BY LATE TONIGHT AS THE HIGH PRES RETREATS AND LOW PRES SLOWLY APPROACHES FROM THE W. SEAS WILL REMAIN AROUND 3 TO 4 FEET. SCATTERED SHOWERS WITH HEAVY RAIN WILL LIMIT VSBYS AND PRODUCE LOCALLY STRONGER WINDS. OUTLOOK... A WARM FRONT IS FORECAST TO LIFT SLOWLY OVER THE COASTAL WATERS OF NEW JERSEY AND DELAWARE ON TUESDAY WITH ANOTHER FRONTAL BOUNDARY ARRIVING FROM THE WEST ON WEDNESDAY NIGHT. A COLD FRONT FROM THE NORTHWEST IS ANTICIPATED FOR EARLY FRIDAY. NEVERTHELESS, WIND SPEEDS AND GUSTS SHOULD REMAIN LESS THAN 25 KNOTS THROUGH THE PERIOD. LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM LESLIE ARE FORECAST TO AFFECT THE COASTAL WATERS OF DELAWARE AND NEW JERSEY FROM TUESDAY THROUGH FRIDAY. WAVE HEIGHTS ON OUR OCEAN WATERS MAY BUILD TO 5 FEET OR GREATER DURING THAT PERIOD WITH A SMALL CRAFT ADVISORY POSSIBLE. && .RIP CURRENTS... LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM LESLIE ARE FORECAST TO AFFECT THE COASTS OF DELAWARE AND NEW JERSEY INTO NEXT WEEKEND. AS A RESULT, A PROLONGED PERIOD WITH A MODERATE TO HIGH RISK OF RIP CURRENTS IS ANTICIPATED. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...IOVINO NEAR TERM...AMC/GORSE SHORT TERM...AMC LONG TERM...IOVINO AVIATION...AMC/IOVINO MARINE...AMC/IOVINO RIP CURRENTS...IOVINO
Hazardous weather outlook, Sep 3, 4:38 AM EDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 438 AM EDT MON SEP 3 2012 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-067>071-040845- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 438 AM EDT MON SEP 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. LOCALLY HEAVY RAINFALL AND SOME FLOODING IS POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. LOCALLY HEAVY RAINFALL AND SOME FLOODING IS POSSIBLE FROM TUESDAY INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-040845- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 438 AM EDT MON SEP 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS. LOCALLY HEAVY RAINFALL AND SOME FLOODING IS POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM LESLIE ARE FORECAST TO AFFECT THE COASTS OF DELAWARE AND NEW JERSEY INTO NEXT WEEKEND. AS A RESULT, A PROLONGED PERIOD WITH A MODERATE TO HIGH RISK OF RIP CURRENTS IS ANTICIPATED. LOCALLY HEAVY RAINFALL AND SOME FLOODING IS POSSIBLE FROM TUESDAY INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-040845- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 438 AM EDT MON SEP 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Sep 3, 5:20 AM EDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
520 AM EDT MON SEP 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM FLASH FLOOD WEST CHESTER 39.96N 75.61W
09/03/2012 CHESTER PA 911 CALL CENTER
ROAD CLOSURES IN WEST CHESTER AND TO THE EAST AND SOUTH
OF TOWN.
&&
EVENT NUMBER PHI1200705
IOVINOThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 6:05 AM EDT | Areal Flood Advisory | PHI | Salem | 3 hr |
| Sep 3, 8:57 AM EDT | Areal Flood Warning | PHI | Atlantic, Camden, Gloucester | 2 hr |
| Sep 3, 10:28 AM EDT | Special Weather Statement | PHI | Burlington, Camden | 62 min |
| Sep 3, 11:14 AM EDT | Areal Flood Advisory | PHI | Burlington, Camden | 2 hr |
| Sep 3, 3:00 PM EDT | Flash Flood Watch | PHI | Burlington, Camden, Gloucester, Mercer, Salem | 49 hr |
| Sep 3, 3:47 PM EDT | Special Marine Warning | PHI | 58 min | |
| Sep 3, 3:50 PM EDT | Special Weather Statement | PHI | Cumberland, Salem | 55 min |
| Sep 3, 3:58 PM EDT | Areal Flood Advisory | PHI | Salem | 3 hr |
| Sep 3, 4:39 PM EDT | Special Weather Statement | PHI | Atlantic, Cumberland, Gloucester, Salem | 66 min |
| Sep 3, 4:59 PM EDT | Areal Flood Advisory | PHI | Cumberland | 116 min |
| Sep 3, 5:44 PM EDT | Special Marine Warning | PHI | 31 min | |
| Sep 3, 5:45 PM EDT | Special Weather Statement | PHI | Atlantic | 60 min |
| Sep 3, 6:25 PM EDT | Areal Flood Advisory | PHI | Atlantic, Ocean | 2 hr |
| Sep 3, 6:28 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May | 103 min |
| Sep 3, 6:49 PM EDT | Small Craft Advisory | PHI | 3 hr | |
| Sep 3, 7:29 PM EDT | Areal Flood Advisory | PHI | Atlantic | 115 min |
| Sep 3, 12:24 AM EDT | Areal Flood Advisory | PHI | Chester, Delaware | 3 hr |
| Sep 3, 12:58 AM EDT | Flash Flood Warning | PHI | Chester, Delaware | 5 hr |
| Sep 3, 4:19 AM EDT | River Flood Warning | PHI | Delaware | 91 min |
| Sep 3, 4:44 AM EDT | Areal Flood Advisory | PHI | Chester, Montgomery | 3 hr |
| Sep 3, 6:24 AM EDT | Areal Flood Warning | PHI | Chester | 4 hr |
| Sep 3, 8:23 AM EDT | Flash Flood Warning | PHI | Delaware | 82 min |
| Sep 3, 9:15 AM EDT | Flash Flood Warning | PHI | Chester, Delaware, Montgomery | 3 hr |
| Sep 3, 12:04 PM EDT | Areal Flood Warning | PHI | Chester | 4 hr |
| Sep 3, 2:44 PM EDT | Areal Flood Advisory | PHI | Chester | 119 min |
| Sep 3, 5:27 PM EDT | Areal Flood Warning | PHI | Delaware | 3 hr |
| Sep 3, 6:41 PM EDT | River Flood Warning | PHI | Delaware | 2 hr |
Nearby
Areal Flood Advisories in Pennsylvania, 2012Areal Flood Advisories in New Jersey, 2012Every areal flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.